Follow Us on Facebook        Subscribe to us on YouTube        Follow Us on Twitter        IronMagLabs on Instagram        Sign Up for our Newsletter


DPW8 Something aint right

Results 1 to 4 of 4
  1. #1
    Moderator
    MODERATOR
    Jodi's Avatar


    Join Date
    Apr 2002
    Gender
    Female
    Location
    AZ
    Posts
    22,983
    Rep Points
    162956643

    Unhappy DPW8 Something aint right






    I know that you should not go by the scale and you should go by BF and body composition, but something is not right. This past Sunday I carbed up and on Monday I weighed my usual 114lbs. Haven't weighed myself since then. On Tuesday my doctor put me on Naprosyn (sp?) for my knee (old skiing injury that flares up sometimes). I have been on my regular diet Cal: 1700-1900, Fat 80-90, Carb under 30, Protein 170-200. This morning I weighed myself and I was 117.5. Thats 3.5lbs increase since Monday. I am hoping its just the medication. I was wondering what your thoughts are and if I should do my carb up tonight or should I change my diet all together until I am off this (assuming that the medication is what is causing the increase).
    I don't like gaining weight and it certainly doesn't help keep the cutting mentality.

  2. #2
    Senior Member
    Dr. Pain's Avatar


    Join Date
    Feb 2002
    Location
    Get the Duct Tape...I'm Ripped Again!
    Posts
    11,239
    Rep Points
    10

    Naprosyn, or Naproxen sodium is an Anti-inflammatory - Analgesic!

    Yes, that is what has caused the weight gain and any retention of fluid! Aspirin and ibuprofen will do this too! If it is necessary, stick with it, however, it will slightly comprosie prostaglandin balance, eicosanoids having an important role in the glucagon/insulin relationship!

    BUT EVER SO MINOR, STAY ON COURSE!


    DP

  3. #3
    Moderator
    MODERATOR
    Jodi's Avatar


    Join Date
    Apr 2002
    Gender
    Female
    Location
    AZ
    Posts
    22,983
    Rep Points
    162956643

    Thanks DP

    Unfortunately my knee is still swollen and I probably need to take it a couple more days. I can only work my upper body right now and would really like to get back to legs soon. Hopefully the weight will drop back to normal quickly when I come stop taking this stuff. I will continue with my diet, carb up tonight and not step on the scale for a few days. Its disappoints me right now!

  4. #4
    Registered User


    Join Date
    May 2002
    Location
    Dover, DE
    Posts
    138
    Rep Points
    424324






    Originally posted by Dr. Pain
    Naprosyn, or Naproxen sodium is an Anti-inflammatory - Analgesic!

    Yes, that is what has caused the weight gain and any retention of fluid! Aspirin and ibuprofen will do this too! If it is necessary, stick with it, however, it will slightly comprosie prostaglandin balance, eicosanoids having an important role in the glucagon/insulin relationship!

    BUT EVER SO MINOR, STAY ON COURSE!


    DP
    Reminds me of that part in "Return of the Jedi" where he keeps saying "stay on target, stay on target..."

    Anyway, great info DP. I'll have to remember this as well since I seem to hold water so easily.

Similar Threads

  1. For DPW8 and others
    By lean_n_76er in forum Diet & Nutrition
    Replies: 7
    Last Post: 09-19-2002, 03:28 PM
  2. dpw8 (etc) carb up question
    By nikegurl in forum Diet & Nutrition
    Replies: 11
    Last Post: 05-10-2002, 09:07 AM
  3. ground turkey question for dpw8 etc
    By nikegurl in forum Diet & Nutrition
    Replies: 5
    Last Post: 04-29-2002, 11:54 AM
  4. Help dpw8. Day 1 #s look screwy
    By nikegurl in forum Diet & Nutrition
    Replies: 8
    Last Post: 04-22-2002, 05:16 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
DISABLED END -->